×

Almost periodic fuzzy-number-valued functions. (English) Zbl 1053.42015

Summary: We develop a theory of almost periodic fuzzy functions, i.e., of the almost periodic functions of a real variable with fuzzy real numbers as values. Although the class of fuzzy real numbers does not form a linear normed space, the majority of the main properties of almost periodic functions with values in Banach spaces are extended to this case. Applications to fuzzy differential equations and to (fuzzy) dynamical systems are given.

MSC:

42A75 Classical almost periodic functions, mean periodic functions
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
26E50 Fuzzy real analysis
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Amerio, L.; Prouse, G., Almost Periodic Functions and Functional Equations (1971), Van Nostrand Reinhold: Van Nostrand Reinhold New York · Zbl 0215.15701
[2] Anastassiou, G. A.; Gal, S., On a fuzzy trigonometric approximation theorem of Weierstrass-type, J. Fuzzy Math, 9, 3, 701-708 (2001) · Zbl 1004.42005
[3] Corduneanu, C., Almost Periodic Functions (1968), Interscience Publishers, Wiley: Interscience Publishers, Wiley New York, London, Sydney, Toronto · Zbl 0175.09101
[4] Deimling, K.; Hetzer, G.; Shen, W., Almost periodicity enforced by Coulomb friction, Adv. Differential Equations, 1, 2, 265-281 (1996) · Zbl 0838.34016
[5] Devore, R. A.; Lorentz, G. G., Constructive Approximation, Polynomials and Splines Approximation (1993), Springer: Springer Berlin, Heidelberg · Zbl 0797.41016
[6] Deysach, L. G.; Sell, G. R., On the existence of almost periodic motions, Michigan Math. J, 12, 87-95 (1965) · Zbl 0127.04303
[7] Diamond, P., Stability and periodicity in fuzzy differential equations, IEEE Trans. Fuzzy Systems, 8, 583-590 (2000)
[8] P. Diamond, P. Kloeden, Metric topology of fuzzy numbers and fuzzy analysis, in: D. Dubois, H. Prade (Eds.), Handbook Fuzzy Sets, Ser., vol. 7, Kluwer Academic Publishers, Dordrecht, 2000, pp. 583-641.; P. Diamond, P. Kloeden, Metric topology of fuzzy numbers and fuzzy analysis, in: D. Dubois, H. Prade (Eds.), Handbook Fuzzy Sets, Ser., vol. 7, Kluwer Academic Publishers, Dordrecht, 2000, pp. 583-641. · Zbl 0988.26019
[9] D. Dubois, H. Prade, Fuzzy Numbers: An Overview, Analysis of Fuzzy Information, vol. 1, Mathematical Logic, CRC Press, Boca Raton, FL, 1987, pp. 3-39.; D. Dubois, H. Prade, Fuzzy Numbers: An Overview, Analysis of Fuzzy Information, vol. 1, Mathematical Logic, CRC Press, Boca Raton, FL, 1987, pp. 3-39. · Zbl 0663.94028
[10] Fink, A. M., Almost Periodic Differential Equations (1974), Springer: Springer Berlin, Heidelberg, New York · Zbl 0325.34039
[11] S.G. Gal, Approximation theory in fuzzy setting, in: G.A. Anastassiou (Ed.), Handbook of Analytic-Computational Methods in Applied Mathematics, Chap. 13, Chapman & Hall/CRC, Boca Raton, London, New York, Washington DC., 2000, pp. 617-666.; S.G. Gal, Approximation theory in fuzzy setting, in: G.A. Anastassiou (Ed.), Handbook of Analytic-Computational Methods in Applied Mathematics, Chap. 13, Chapman & Hall/CRC, Boca Raton, London, New York, Washington DC., 2000, pp. 617-666. · Zbl 0968.41018
[12] Levitan, B. M.; Zhikov, V. V., Almost Periodic Functions and Differential Equations (1982), Cambridge University Press: Cambridge University Press Cambridge, London, New York · Zbl 0499.43005
[13] Negoiţă, C. V.; Ralescu, D. A., Applications of Fuzzy Sets to Systems Analysis (1975), Birkhäuser Verlag: Birkhäuser Verlag Basel · Zbl 0326.94002
[14] Park, J. Y.; Jung, I. H.; Lee, M. J., Almost periodic solutions of fuzzy systems, Fuzzy Sets and Systems, 119, 367-373 (2001) · Zbl 0995.34065
[15] Puri, M.; Ralescu, D., Differentials of fuzzy functions, J. Math. Anal. Appl, 91, 552-558 (1983) · Zbl 0528.54009
[16] Tornehave, H., On almost-periodic movements, Mat.-Fysiske Medd, 28, 13, 1-42 (1954) · Zbl 0059.07401
[17] G. Wang, C. Wu, The integral over a directed line segment of fuzzy mapping from the fuzzy number space \(EE\); G. Wang, C. Wu, The integral over a directed line segment of fuzzy mapping from the fuzzy number space \(EE\)
[18] Wu, C.; Gong, Z., On Henstock integral of fuzzy-number-valued functions, I, Fuzzy Sets and Systems, 120, 523-532 (2001) · Zbl 0984.28010
[19] Shen, W., Travelling waves in time almost periodic structures governed by bistable nonlinearities, J. Differential Equations, 159, 1-54 (1999) · Zbl 0939.35016
[20] Yoshizawa, T., Stability Theory and the Existence of Periodic and Almost Periodic Solutions (1975), Springer: Springer New York, Heidelberg, Berlin · Zbl 0304.34051
[21] Zadeh, L. A., Fuzzy sets, Inf. Control, 8, 338-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.